Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

The productively Lindelof property in the remainders of topological spaces

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1738-1746, 2018 (Journal Indexed in SCI) identifier identifier

A coanalytic Menger group that is not sigma-compact

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.1, pp.12-20, 2018 (Journal Indexed in SCI) identifier identifier

More on sequential order of compact scattered spaces

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.3, pp.1236-1241, 2018 (Journal Indexed in SCI) identifier identifier

On the definability of Menger spaces which are not sigma-compact

TOPOLOGY AND ITS APPLICATIONS, vol.220, pp.111-117, 2017 (Journal Indexed in SCI) identifier identifier

Menger remainders of topological groups

ARCHIVE FOR MATHEMATICAL LOGIC, vol.55, pp.767-784, 2016 (Journal Indexed in SCI) identifier identifier